MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer provided physio-control with the available patient information.Patient fields in which information is not provided were intentionally left blank.   physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device electrode accessory failed to provide defibrillation.This issue is patient related; however there was no adverse event reported.The customer indicated a back up device was used and the patient survived and is neurologically intact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the customers device however the electrodes were not returned with the unit and can not be evaluated.The reported issue was unable to be verified and unable to be duplicated.Root cause is unable to be determined.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.

Brand Name
QUIK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11634830
Report Number0003015876-2021-00722
Device Sequence Number3658251
Product Code DRX
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model Number11996
Device Catalogue Number11996-000090
Device Lot Number103642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1